(M.S)-optimal designs with block size three

Charles J. Colbourn, Alan C.H. Ling

Research output: Contribution to journalArticle

Abstract

The existence of (M, B)-optimal designs for block size three is completely settled. Such a design is a collection of b triples on v elements so that for every two elements the numbers of triples containing them differ by at most one, and for every two pairs of elements the numbers of triples containing them also differ by at most one.

Original languageEnglish (US)
Pages (from-to)171-179
Number of pages9
JournalAustralasian Journal of Combinatorics
Volume23
StatePublished - Dec 1 2001
Externally publishedYes

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of '(M.S)-optimal designs with block size three'. Together they form a unique fingerprint.

  • Cite this